# SDR AWXA200601762

- Difficulty date: October 2, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 63,113 hours, 39,159 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645262
- Part serial: MA2564
- Condition: Debonded
- Location: Zone 500 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SPOILER UPPER SURFACE HAS A DISBONDED AREA 55 INCHES FROM OB END.  REPAIRED NR 4 SPOILER UPPER SURFACE IAW SRM 51-70-10-2R4, REPAIR 4, FIGURE 201.
